# SDR FDEA202409021214

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 75,395 hours, 16,998 cycles
- Engine: Pwa PW4462
- Engine time: 63,612 hours, 14,636 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

TWO HOURS INTO FLIGHT FL380, SAW #3 ENG OIL QTY AMBER  BOX AT 4 QTS.  IT REMAINED STEADY AT 4, BUT ALTERNATING  WHITE/AMBER. NO OTHER ALERTS OR ABNORMAL ENGINE  READINGS. DECIDE TO DIVERT DUE TO OVERWATER FLIGHT.  #3 ENGINE CONTINUED TO DECREASE TO 1QT. WE SHUTDOWN  BEFORE THE ENGINE COULD POSSIBLY CEASE. CONTINUED  TO UNEVENTFUL AUTO LAND LANDING. EMERGENCY  DECLARED.
